Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Fuzzy model-based asynchronous H∞ filter design of discrete-time Markov jump systems
Other Titles: Fuzzy model-based asynchronous H-infinity filter design of discrete-time Markov jump systems
Author: Zhang, M.
Shi, P.
Liu, Z.
Su, H.
Ma, L.
Citation: Journal of the Franklin Institute, 2017; 354(18):8444-8460
Publisher: Elsevier
Issue Date: 2017
ISSN: 0016-0032
Statement of
Meng Zhang, Peng Shi, Zhitao Liu, Hongye Su, Longhua Ma
Abstract: Abstract not available
Rights: © 2017 The Franklin Institute. Published by Elsevier Ltd. All rights reserved.
RMID: 0030095838
DOI: 10.1016/j.jfranklin.2017.09.032
Grant ID:
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.